| Model Number |
M00558640 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used in the esophagus during an esophagoscopy procedure performed on (b)(6) 2022.During the procedure, it was noted that the balloon had a small pinhole leak.The water was draining down the patients esophagus and she started to aspirate.The procedure was completed with another cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event.